# SDR UPS99828664

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Sheared
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, STA 1540, L334R HAS SHEARED FASTENERS THROUGH SKIN.  FABBED REPAIR CHANNEL AND FILLER IAW REO 06201, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM 51-1-21D.
